Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 100, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 30, 2018, 2:49 PM PST. It took effect at Nov 30, 2018, 9:00 PM PST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2018, 2:49 PM PST (22:49 UTC)
- In effect from
- Nov 30, 2018, 9:00 PM PST
- Expired
- Dec 2, 2018, 3:00 PM PST
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
261 WHUS76 KEKA 302249 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 249 PM PST Fri Nov 30 2018 PZZ470-010700- /O.EXP.KEKA.SC.Y.0099.000000T0000Z-181130T2300Z/ /O.NEW.KEKA.SC.Y.0100.181201T0500Z-181202T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 9 AM PST Sunday. * WINDS...West to northwest winds 10 to 20 kt. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 4 to 6 feet at 6 seconds and NW 11 to 13 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-475-010700- /O.EXP.KEKA.SC.Y.0099.000000T0000Z-181130T2300Z/ /O.NEW.KEKA.SC.Y.0100.181201T1100Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 AM Saturday to 9 AM PST Sunday. * WINDS...Northwest winds 10 to 20 kt. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 3 to 5 feet at 6 seconds and NW 10 to 12 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-010700- /O.EXP.KEKA.SC.Y.0099.000000T0000Z-181130T2300Z/ /O.NEW.KEKA.SC.Y.0100.181201T1700Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 249 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 AM Saturday to 9 AM PST Sunday. * WINDS...Northwest winds 5 to 15 kt. * WAVES/SEAS...Seas peaking late Saturday morning at NW 10 to 12 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
10 follow-up statements
255 WHUS76 KEKA 010435 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 PM PST Fri Nov 30 2018 PZZ470-011245- /O.CON.KEKA.SC.Y.0100.181201T0500Z-181202T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 835 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WINDS...West to northwest winds 10 to 20 kt. Gusts to 30 kt after midnight tonight. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 4 to 6 feet at 6 seconds and NW 11 to 13 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ450-475-011245- /O.CON.KEKA.SC.Y.0100.181201T1100Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 835 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST SUNDAY... * WINDS...Northwest winds 10 to 20 kt. Gusts to 30 kt. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 3 to 5 feet at 6 seconds and NW 10 to 12 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-011245- /O.CON.KEKA.SC.Y.0100.181201T1700Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 835 PM PST Fri Nov 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST SUNDAY... * WINDS...Northwest winds 5 to 15 kt. * WAVES/SEAS...Seas peaking late Saturday morning at NW 10 to 12 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
868 WHUS76 KEKA 011108 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 308 AM PST Sat Dec 1 2018 PZZ470-011915- /O.UPG.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ /O.NEW.KEKA.SE.W.0018.181201T1108Z-181201T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 308 AM PST Sat Dec 1 2018 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 3 PM PST this afternoon. The Small Craft Advisory is no longer in effect. * WINDS...West to northwest winds 15 to 25 kt. Possible gusts up to 30 kt. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 4 to 6 feet at 5 to 6 seconds and NW 12 to 15 feet at 11 to 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ450-475-011915- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 308 AM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WINDS...Northwest winds 10 to 20 kt. Possible gusts up to 30 kt. * WAVES/SEAS...Seas peaking Saturday afternoon at NW 10 to 12 feet at 11 to 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PZZ455-011915- /O.CON.KEKA.SC.Y.0100.181201T1700Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 308 AM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PST SUNDAY... * WINDS...Northwest winds 5 to 15 kt, possible gusts to 25 kt. * WAVES/SEAS...Seas peaking late Saturday morning at NW 10 to 12 feet at 11 to 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
682 WHUS76 KEKA 011707 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 907 AM PST Sat Dec 1 2018 PZZ470-012300- /O.CON.KEKA.SE.W.0018.000000T0000Z-181201T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 907 AM PST Sat Dec 1 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...W to NW winds 15 to 25 kt with gusts to 30 kt. * WAVES...Seas peaking this afternoon at NW 4 to 6 ft at 5 to 6 seconds and NW 12 to 15 feet at 11 to 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-455-475-020115- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 907 AM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * WINDS...Northwest winds 10 to 20 kt. Occasional gusts to 30 kt. * WAVES...Seas peaking this afternoon at NW 10 to 12 ft at 11 to 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
562 WHUS76 KEKA 012249 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 249 PM PST Sat Dec 1 2018 PZZ450-020700- /O.UPG.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ /O.EXB.KEKA.SE.W.0018.000000T0000Z-181202T0200Z/ Pt St George to Cape Mendocino out 10 nm- 249 PM PST Sat Dec 1 2018 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 PM THIS EVENING... * WAVES...Peaking this afternoon at NW 12 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ470-020200- /O.EXT.KEKA.SE.W.0018.000000T0000Z-181202T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PST Sat Dec 1 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...N 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...Peaking this afternoon at NW 4 to 6 ft at 5 to 6 seconds and NW 12 to 14 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ455-475-020700- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...Short period seas peaking this afternoon at NW 4 to 6 ft at 5 to 6 seconds in the outer waters. Swell peaking at NW 10 to 12 feet at 12 seconds this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
044 WHUS76 KEKA 020137 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 537 PM PST Sat Dec 1 2018 PZZ450-470-020300- /O.EXT.KEKA.SE.W.0018.000000T0000Z-181202T0300Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 537 PM PST Sat Dec 1 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... * WAVES...NW 12-14 ft at 12 seconds subsiding late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ455-475-020945- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 537 PM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...Short period seas peaking this afternoon at NW 4 to 6 ft at 5 to 6 seconds in the outer waters. Swell peaking at NW 10 to 12 feet at 12 seconds this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
762 WHUS76 KEKA 020305 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 705 PM PST Sat Dec 1 2018 PZZ450-470-021115- /O.EXP.KEKA.SE.W.0018.000000T0000Z-181202T0300Z/ /O.EXA.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 705 PM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 9 AM PST Sunday. * WINDS...NW 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...NW swell 10 to 12 feet at 12 seconds. Short period seas NW 4 to 6 ft at 5 to 6 seconds in the outer waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-021115- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 705 PM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...NW swell 10 to 12 feet at 12 seconds. Short period seas NW 4 to 6 ft at 5 to 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
943 WHUS76 KEKA 020445 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 845 PM PST Sat Dec 1 2018 PZZ450-455-470-475-021245- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 845 PM PST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WINDS...NW 10 to 20 kt. Gusts to 25 kt this evening. * WAVES...NW swell 10 to 12 feet at 12 seconds. Short period seas NW 4 to 6 ft at 5 to 6 seconds in the outer waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
364 WHUS76 KEKA 021105 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 305 AM PST Sun Dec 2 2018 PZZ475-021915- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ /O.NEW.KEKA.GL.A.0028.181203T2300Z-181204T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 305 AM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... The National Weather Service in Eureka has issued a Gale Watch, which is in effect from Monday afternoon through Tuesday morning. * WINDS...NW 10 to 15 kt, with gusts to 20 kt today. Winds will ramp up, becoming SE 20 to 30 kt, with gusts around 40 kt beginning Monday afternoon. * WAVES...NW swell 9 to 11 feet at 12 seconds, with short period seas NW 3 at 5 seconds today. Seas will build to SE 7 to 10 ft at 7 to 9 seconds during the day on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ450-455-470-021700- /O.CON.KEKA.SC.Y.0100.000000T0000Z-181202T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 305 AM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...NW 5 to 10 kt, gusts to 15 kt today. * WAVES...NW swell 9 to 11 feet at 11 to 12 seconds. Short period seas NW 3 ft at 5 seconds in the outer waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
738 WHUS76 KEKA 021658 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 858 AM PST Sun Dec 2 2018 PZZ475-030100- /O.EXT.KEKA.SC.Y.0100.000000T0000Z-181202T2300Z/ /O.CON.KEKA.GL.A.0028.181203T2300Z-181204T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 858 AM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...NW 10 to 15 kt, with gusts to 20 kt today. Winds will become SE and increase to 20 to 30 kt with gusts to 40 kt beginning Monday afternoon. * WAVES...NW swell 9 to 11 feet at 12 seconds, with short period seas NW 3 at 5 seconds today. Seas will build to SE 7 to 10 ft at 7 to 9 seconds during the day on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ450-455-470-022300- /O.EXT.KEKA.SC.Y.0100.000000T0000Z-181202T2300Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 858 AM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WAVES...NW swell 9 to 11 feet at 11 to 12 seconds. Short period seas NW 3 ft at 5 seconds in the outer waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
545 WHUS76 KEKA 022254 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 254 PM PST Sun Dec 2 2018 PZZ475-030700- /O.EXP.KEKA.SC.Y.0100.000000T0000Z-181202T2300Z/ /O.UPG.KEKA.GL.A.0028.181203T2300Z-181204T1800Z/ /O.NEW.KEKA.GL.W.0035.181204T0800Z-181204T2000Z/ /O.NEW.KEKA.SC.Y.0101.181203T1700Z-181204T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PST MONDAY NIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON TUESDAY... * WINDS...Winds will become SE and increase to 20 to 30 kt with gusts to 40 kt Monday evening. * WAVES...SE to S building to 8 to 10 ft at 9 seconds Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-455-470-030000- /O.EXP.KEKA.SC.Y.0100.000000T0000Z-181202T2300Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PST Sun Dec 2 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM THIS AFTERNOON... Seas will continue to gradually subside late this afternoon through tonight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 2:30 PM PST, 19 minutes earlier.
Area forecast discussion, Nov 30, 2:30 PM PST, 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
230 PM PST Fri Nov 30 2018
.SYNOPSIS...Showers and a few thunderstorms will spread inland
tonight and persist through Saturday. Drier conditions will then
develop Sunday into Monday, followed by another chance of rain
during the middle of next week.
&&
.DISCUSSION...Friday afternoon water vapor imagery shows a
progressive shortwave impulse moving east toward the Oregon Coast.
Lightning data indicates thunderstorms are developing with the
impulse, and that activity will gradually develop southward toward
the NWRN CA coast this evening. After the impulse passes east, a
cold airmass characterized by 500 mb temperatures near -32 C will
spread across the region, and support continued shower
development, due both to deep-layer westerlies interacting with
the north-south oriented mountainous terrain, as well as with
embedded upper disturbances rotating around an upper low centered
over WRN WA/OR. Heavier showers and storms will be capable of
producing accumulating small hail along the coast tonight and
Saturday. In addition, snow levels falling to 3000-4000 feet
combined with increasing shower coverage will favor mountain snow.
For additional information on the mountain snowfall, refer to the
latest winter weather advisory in effect for NRN Trinity County.
Showers will generally dissipate Saturday night as an upper ridge
amplifies across the NERN PAC. Thereafter, mainly dry conditions
accompanied by cold morning temperatures are expected Sunday and
Monday. This will be followed by an upper-low becoming positioned
offshore from CA during Monday night and Tuesday. A frontal rain
band associated with the low is forecast to enter the EKA CWA
during Tuesday morning. Rain chance will remain elevated ahead of
the upper low through Wednesday, and then diminish Wednesday night
into Thursday as the upper low moves onshore over SRN CA.
JMG
&&
.AVIATION...VFR conditions have ruled today, but flying
conditions will worsen this afternoon as another frontal system
moves through the region. Gusty southerly winds are already being
felt at KCEC, and these will be followed by scattered convective
showers and mist moving southward through this evening into
tomorrow morning, especially focused along the coast. There is a
slight chance of thunderstorms impacting coastal terminals where
gusty and erratic conditions, small hail, lowered ceilings, and
reduced visibilities will be possible. This risk for thunderstorms
is greatly reduced farther inland, but inland terminals will
still likely see scattered heavy convective showers. Expect
generally VFR to MVFR conditions this evening and tonight,
dropping to IFR conditions within any of these heavy showers. /TDJ
&&
.MARINE...Westerly swell continues to decline this afternoon so
will allow the small craft advisory to expire at 3 PM however seas
will remain steep (around 9 feet at 12 seconds). Another frontal
system will approach the area this afternoon which will allow
southwesterly winds to increase ahead of the front. This front
will bring rain and a slight chance of thunderstorms this evening
through at least Saturday evening. Stronger showers and
thunderstorms will be capable of producing erratic gusty winds,
small hail, and cloud to ocean lightning. Winds will also become
northwesterly behind the front later this evening into the
weekend. The stronger northwest winds behind the front will allow
short period seas to increase peaking Saturday evening around 5-7
feet at 6 seconds. Another westerly swell will also begin to move
through the waters late tonight peaking on Saturday afternoon
around 10-13 feet at 11 seconds. Therefore, new small craft
advisories have been issued for Saturday through Sunday morning
due to a combination of steep seas and breezy northwest winds.
Marine conditions will calm a bit Sunday afternoon and Monday
before more systems impact the region Tuesday and beyond leading
to stronger winds and higher seas. /WCI
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory until 4 PM PST Saturday for CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
3 PM PST this afternoon for PZZ450- 455-470-475.
Small Craft Advisory from 3 AM Saturday to 9 AM PST Sunday for
PZZ450-475.
Small Craft Advisory from 9 AM Saturday to 9 AM PST Sunday for
PZZ455.
Small Craft Advisory from 9 PM this evening to 9 AM PST Sunday
for PZZ470.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 30, 2:03 PM PST, 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 203 PM PST Fri Nov 30 2018 CAZ101-103-104-109-112-113-012215- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 203 PM PST Fri Nov 30 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Isolated thunderstorms with small hail will be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated thunderstorms with small hail will be possible during Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-012215- Northern Trinity- 203 PM PST Fri Nov 30 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Weather Advisory is currently in effect. Snow levels are forecast to fall to between 3000 to 4000 feet Friday night through Saturday afternoon. This will favor 6 to 10 inches of snow across Scott Mountain Summit on Highway 3 as heavy showers spread east across the region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Winter Weather Advisory is currently in effect through Saturday afternoon for elevations above 3000 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-108-110-111-012215- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 203 PM PST Fri Nov 30 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Light snow accumulations will be possible for elevations above 3000 feet. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light snow is expected to continue through Saturday afternoon and then diminish Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 8:55 PM PST | Small Craft Advisory | EKA | 6 hr | |
| Nov 30, 3:07 AM PST | Small Craft Advisory | EKA | 12 hr | |
| Nov 30, 3:30 AM PST | Winter Weather Advisory | EKA | Trinity | 40 hr |
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.